| Model Number |
72404310 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 72404273.Serial number: n/a.Batch/lot number: 1100341665.Model/catalog description: cylinder.Unique identifier (udi) # (b)(4).Model number/catalog number:8 72404161.Serial number: n/a.Batch/lot number: 1100317545.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product was not functioning properly.Two weeks later upon inspection a crack was found in the pump connecting tube, so the pump was replaced.No patient complications were reported.